| Model Number |
2C4005 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the sterile package of a y-type tur irrigation set was not sealed properly.The issue was further described as, "the red cap of the spike was pinched by sealing".The red cap was sticking out of the packaging.This occurred prior to patient use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to d9, h3, h4 and h6.H11: the device was received for evaluation.A visual inspection was performed, and it was noted that the sterile packaging was open due to the red cap of the spike being trapped in the sterile seal barrier.The reported condition was verified.The cause of the reported condition was a manufacturing issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.